Geometry of quadrilateral nets: Second Hamiltonian form

Sergey Sergeev

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)1150-1154
    Number of pages5
    JournalJournal of Geometry and Physics
    Volume59
    Issue number8
    DOIs
    Publication statusPublished - 2009

    Cite this

    Sergeev, Sergey. / Geometry of quadrilateral nets: Second Hamiltonian form. In: Journal of Geometry and Physics. 2009 ; Vol. 59, No. 8. pp. 1150-1154.
    @article{9aa3095fa2af4bef9b6b13c1e0b9b690,
    title = "Geometry of quadrilateral nets: Second Hamiltonian form",
    author = "Sergey Sergeev",
    year = "2009",
    doi = "10.1016/j.geomphys.2009.05.003",
    language = "English",
    volume = "59",
    pages = "1150--1154",
    journal = "Journal of Geometry and Physics",
    issn = "0393-0440",
    publisher = "Elsevier",
    number = "8",

    }

    Geometry of quadrilateral nets: Second Hamiltonian form. / Sergeev, Sergey.

    In: Journal of Geometry and Physics, Vol. 59, No. 8, 2009, p. 1150-1154.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Geometry of quadrilateral nets: Second Hamiltonian form

    AU - Sergeev, Sergey

    PY - 2009

    Y1 - 2009

    U2 - 10.1016/j.geomphys.2009.05.003

    DO - 10.1016/j.geomphys.2009.05.003

    M3 - Article

    VL - 59

    SP - 1150

    EP - 1154

    JO - Journal of Geometry and Physics

    JF - Journal of Geometry and Physics

    SN - 0393-0440

    IS - 8

    ER -